Publications HAL de Christophe ,RITZENTHALER du labo/EPI jad

2011

Article dans une revue

titre
Jacobians among abelian threefolds: a geometric approach
auteur
Christophe Ritzenthaler, Arnaud Beauville
article
Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799
Accès au bibtex
BibTex
titre
Jacobians among abelian threefolds: a geometric approach
auteur
Arnaud Beauville, Christophe Ritzenthaler
article
Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799. ⟨10.1007/s00208-010-0583-6⟩
Accès au bibtex
https://arxiv.org/pdf/1005.3683 BibTex